MAUDE Adverse Event Report: VASCULAR SOLUTIONS LLC GUIDELINER COAST 3.5, 6F; CATHETER, PERCUTANEOUS

VASCULAR SOLUTIONS LLC GUIDELINER COAST 3.5, 6F; CATHETER, PERCUTANEOUS
Catalog Number 5271
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/25/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "when inserting the guideliner into the coronary artery, it got broken/separated.Therefore, the guideliner was removed and replaced with a guide extension of the other company to complete the procedure.No injury to the patient occurred.".
 
Additional Manufacturer Narrative
(b)(4).Udi will be provided with the follow up report.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Qn #: (b)(4).Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed, and no relevant findings were identified.Without the device to evaluate, the complaint could not be confirmed, and the probable cause could not be determined from the available information.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
GUIDELINER COAST 3.5, 6F
Common Device Name
CATHETER, PERCUTANEOUS
Manufacturer (Section D)
VASCULAR SOLUTIONS LLC
minneapolis MN
Manufacturer (Section G)
VASCULAR SOLUTIONS LLC
6464 sycamore court north
minneapolis MN 55369
Manufacturer Contact
kevin don bosco
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key21847727
Report Number2134812-2025-00010
Device Sequence Number18347246
Product Code DQY
UDI-Device Identifier10841156108922
UDI-Public(01)10841156108922(11)240429(17)260429(10)47D2401346(21)
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K220647
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/29/2026
Device Catalogue Number5271
Device Lot Number47D2401346
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/25/2025
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/16/2025
Supplement Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/29/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown